# SDR C77A20140412001

- Difficulty date: December 4, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 16,712 hours, 9,414 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067115001
- Condition: Gouged
- Location: Frames 24-25
- Part time: 16,712 hours, 9,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT HORIZONTAL BEAM SKIN GOUGED BETWEEN FRAMES 24 - 25, STRINGER 24R.   R & R FWD CARGO DOOR CUT OUT HORIZONTAL BEAM IAW SRM 51-41-02 & SRM 51-43-02.
